# SDR CX7A194J35

- Difficulty date: April 4, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 24,022 hours, 27,340 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Inoperative
- Location: Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT TAILPIPE HOT LIGHT ILLUMINATED ON TAKEOFF ROLL.
